Journal of Mathematics of Kyoto University

Lévy flows on manifolds and Lévy processes on Lie groups

David Applebaum and Hiroshi Kunita

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 33, Number 4 (1993), 1103-1123.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519132

Digital Object Identifier
doi:10.1215/kjm/1250519132

Mathematical Reviews number (MathSciNet)
MR1251218

Zentralblatt MATH identifier
0804.58057

Subjects
Primary: 58G32
Secondary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 60H10: Stochastic ordinary differential equations [See also 34F05]

Citation

Applebaum, David; Kunita, Hiroshi. Lévy flows on manifolds and Lévy processes on Lie groups. J. Math. Kyoto Univ. 33 (1993), no. 4, 1103--1123. doi:10.1215/kjm/1250519132. https://projecteuclid.org/euclid.kjm/1250519132


Export citation